# SDR UIEA2018090701924

- Difficulty date: September 5, 2018
- Submitted: September 10, 2018
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 91,062 hours, 20,990 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Circuit Card
- Condition: Not Seated
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT ENG BLEED LIGHT ON DURING TAKEOFF AND INITIAL CLIMB. EXTINGUISHED APPROX 7 MIN AFTER TAKE OFF. NO EICAS MSG. NO FAULTS NOTED ON AIR SUPPLY BITE PER FIM 36-20-00. RERACKED LEFT BLEED AIR CONTROL CARD REF AMM 36-11-12. NO DEFECTS NOTED AT THIS TIME.
